# SDR AALA201810298002

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 17,341 hours, 3,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNI1247
- Part serial: 144900
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 14WL FAILED A PS CHECK.  REPLACED THE POWER SUPPLY IAW MM 33-51-38.
